Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 1962, Issue 210


Der Alternativsatz der Integralgleichungstheorie und seine Ausdehnung auf algebraische Integralgleichungen.

Werner Schmeidler
Published Online: 2009-12-10 | DOI: https://doi.org/10.1515/crll.1962.210.105

About the article

Published Online: 2009-12-10

Published in Print: 1962-06-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1962, Issue 210, Pages 105–112, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1962.210.105.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

J. Peřina and V. Peřinová
Optica Acta: International Journal of Optics, 1965, Volume 12, Number 4, Page 333
J. Hertling
Computing, 1976, Volume 17, Number 1, Page 69

Comments (0)

Please log in or register to comment.
Log in